# SDR EISA20010113

- Difficulty date: August 23, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N311NE
- Make and model: Boeing 727223
- Aircraft serial: 19703
- Aircraft time: 77,810 hours, 54,204 cycles
- Engine: Pwa JT8D7B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

ON HEADING TO JOIN THE FINAL APPROACH COURSE TO 31R AT JFK, SYSTEM 1 LOW LEVEL LIGHT ILLUMINATED.  OBSERVED SYSTEM A HYDRAULIC QUANTITY DECREASING RAPIDLY PAST 2 TO LESS THAN 1 GALLON.  REQUESTED A VECTOR OFF THE FINAL APPROACH COURSE TO COMPLETE THE SYSTEM A LEAK AND SYSTEM A LOSS CHECKLIST.  NOTIFIED ATC OF THE HYDRAULIC LOSS AND RETURN FOR A LANDING AT JFK.  EMERGENCY EQUIPMENT WAS PRESENT, CLEARED THE RUNWAY AT THE HIGH SPEED TURNOFF.  FOUND LOOSE HYD LINE ON NR 1 ENG HYDRAULIC PUMP.  RETORQUED B-NUT.  RAN ENG PER MM 29-13-01, NO LKS NOTED.  A/C OK FOR SRC.
